# SDR IPXA2017050916931

- Difficulty date: April 15, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AYG7344517
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT MLG WW UPPER FWD ACCUMULATOR LOWER AFT HYD ACCUMULATOR TUBE SUPPORT IS CRACKED.  REPAIRED THE TUBE SUPPORT IAW EA 011-5320-01-A6762, REV I/R, AND EO MD11-5320-64006-A.
